# SDR ZZDA2012091

- Difficulty date: January 17, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 14 DEF EM PATH LIGHT OUT.  RECONNECTED EMERGENCY LIGHT SIDEWALL TO SEAT ASSEMBLY CONNECTOR IAW SWPM 20-31-13 OPS/FUNCTIONAL CHECKS NORMAL IAW AMM / 33-51-00.
